MAUDE Adverse Event Report: PHYSIO-CONTROL, INC. - 3015876 LIFEPAK(R) 1000 DEFIBRILLATOR; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)

PHYSIO-CONTROL, INC. - 3015876 LIFEPAK(R) 1000 DEFIBRILLATOR; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Model Number 1000
Medical Device Problem Codes Electrical /Electronic Property Problem (1198); Device Sensing Problem (2917)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/24/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A stryker service representative performed an evaluation of the customer¿s device and was able to verify the reported issues.The technician enabled manual mode in the settings of the device to solve the issue of device not switching on manual mode.The ecg cable was replaced to solve the issue of device not recognizing ecg cable.Proper device operation was observed through functional and performance testing.The device was subsequently returned to the customer.
 
Event or Problem Description
The customer contacted stryker to report that their device would not switch to manual mode.Additionally, the customer reported that the device does not recognize ecg cable.In this state the device may not be able to deliver defibrillation therapy, if needed.There was no patient use associated with the reported event.

Brand Name
LIFEPAK(R) 1000 DEFIBRILLATOR
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Manufacturer (Section D)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
Manufacturer (Section G)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
Manufacturer Contact
brian blakeslee
11811 willows road ne
redmond, WA 98052
4258674000
MDR Report Key20680571
Report Number0003015876-2024-03158
Device Sequence Number15628374
Product Code MKJ
UDI-Device Identifier00883873815465
UDI-Public00883873815465
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K122600
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1000
Device Catalogue Number99425-000025
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/24/2024
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/24/2024
Initial Report FDA Received Date11/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/30/2010
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown